首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A Sub-Linear Time Framework for Geometric Optimization with Outliers in High Dimensions
  • 本地全文:下载
  • 作者:Hu Ding
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2020
  • 卷号:173
  • 页码:38:1-38:21
  • DOI:10.4230/LIPIcs.ESA.2020.38
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:Many real-world problems can be formulated as geometric optimization problems in high dimensions, especially in the fields of machine learning and data mining. Moreover, we often need to take into account of outliers when optimizing the objective functions. However, the presence of outliers could make the problems to be much more challenging than their vanilla versions. In this paper, we study the fundamental minimum enclosing ball (MEB) with outliers problem first; partly inspired by the core-set method from BÄfdoiu and Clarkson, we propose a sub-linear time bi-criteria approximation algorithm based on two novel techniques, the Uniform-Adaptive Sampling method and Sandwich Lemma. To the best of our knowledge, our result is the first sub-linear time algorithm, which has the sample size (i.e., the number of sampled points) independent of both the number of input points n and dimensionality d, for MEB with outliers in high dimensions. Furthermore, we observe that these two techniques can be generalized to deal with a broader range of geometric optimization problems with outliers in high dimensions, including flat fitting, k-center clustering, and SVM with outliers, and therefore achieve the sub-linear time algorithms for these problems respectively.
  • 关键词:minimum enclosing ball; outliers; shape fitting; high dimensions; sub-linear time
国家哲学社会科学文献中心版权所有